Top answers from doctors based on your search:
Disclaimer

why does diarrhea burn my butt

A 33-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
The pH: Frequently diarrhea leads to malabsorption of bile which is quite alkaline and can cause a burning sensation.
5
5 thanks
Dr. Robert Kent
12 years experience Physical Medicine and Rehabilitation
Couple things...: It could be a few different things, from increased moisture causing irritation, increased wiping which could also irritate the area, or it could be fr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Edward Seegers
46 years experience Internal Medicine
Anal irritation: hello ~ this is not an infrequent complaint of people suffering from diarrea. Wash clean with water and a mild soap. Use vaseline applied before and a ... Read More
A 20-year-old female asked:
Dr. Tri Huynh
Dr. Tri Huynh answered
17 years experience Gastroenterology
Diarrhea/Burning: During the process of having diarrhea, your food contents are moving through the intestinal tract much quicker than the normal bowel movement. As foo ... Read More
A 18-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Some times: the tissue can become raw after repeated liquid stools. Take care.
2
2 thanks
A 30-year-old member asked:
Dr. Joshua Batt
9 years experience Emergency Medicine
Change Hygiene: Diarrhea can irritate the anal skin especially from all the needed wiping. Consider a softer toilet paper and increase the fiber in your diet to bulk ... Read More
A 18-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Ciprodiazole: Ciprodiazole is a combination of Ciprofloxacin 500 mg and Metronidazole 500 mg. It may alter your normal colonic flora and create a variety of proble ... Read More
A 30-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
It is probably: Local irritation. Diarrhea is typically not acidic, but it is possible. Try pepto bismol (bismuth subsalicylate) to reduce diarrhea, clean with wipe ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Diarrhea: Whatever is causing the inflammation in the gut leading to diarrhea may be damaging the lining of the bowel such that it becomes tender and painful to ... Read More
A 18-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Clear liquids: Diarrhea can be triggered by many things, from an intestinal flu to colitis. Please see a physician and keep yourself on clear liquids until further i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month